# SDR REXA2016092201897

- Difficulty date: September 22, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 398-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 398 - 409+126 HAS CORROSION.  REPLACE THE SEAT TRACK IAW AMM 53-01-11.
